Alert archive / Alabama / Flash Flood Warnings in 2012

Flash Flood Warning 40, NWS Huntsville, AL

September 17, 2012Franklin County, Lawrence County, Limestone County, Alabama

NWS Huntsville, AL issued this flash flood warning at Sep 17, 2012, 4:27 PM CDT for Franklin County, Lawrence County, Limestone County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 17, 2012, 4:27 PM CDT (21:27 UTC)
Expired
Sep 17, 2012, 7:30 PM CDT
In force
3 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
None

Counties Franklin County, AL, Lawrence County, AL, Limestone County, AL

The radar

The Columbus AFB radar (KGWX), 118 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.5 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2012-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1021 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2012-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1021 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

690 
WGUS54 KHUN 172127
FFWHUN
ALC059-079-083-180030-
/O.NEW.KHUN.FF.W.0040.120917T2127Z-120918T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
427 PM CDT MON SEP 17 2012

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FRANKLIN COUNTY IN NORTHWEST ALABAMA...
  NORTHWESTERN LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
  LAWRENCE COUNTY IN NORTHWEST ALABAMA...

* UNTIL 730 PM CDT

* AT 425 PM CDT...DOPPLER RADAR INDICATED A LARGE OF 
  SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAIN ACROSS 
  PORTIONS OF NORTHWEST ALABAMA. RADAR ESTIMATES INDICATE THAT 2 
  TO LOCALLY 4 INCHES OF RAIN HAS ALREADY FALLEN WEST OF A LINE 
  FROM CARTWRIGHT TO MOULTON TO PHIL CAMPBELL. ADDITIONAL RAINFALL 
  AMOUNTS OF 1 TO 2 INCHES THROUGH EARLY THIS EVENING WILL CAUSE 
  FLASH FLOODING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  RUSSELLVILLE...RED BAY...MOULTON...TOWN CREEK...PHIL CAMPBELL...
  NORTH COURTLAND...COURTLAND...HILLSBORO...VINA...HODGES AND
  LESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS
AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 3458 8814 3457 8751 3464 8748 3465 8744
      3467 8745 3476 8741 3480 8742 3480 8736
      3475 8727 3482 8721 3500 8721 3499 8699
      3467 8711 3430 8711 3432 8817

$$
3 follow-up statements
886 
WGUS54 KHUN 172129 CCA
FFWHUN
ALC059-079-083-180030-
/O.COR.KHUN.FF.W.0040.120917T2127Z-120918T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
428 PM CDT MON SEP 17 2012

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FRANKLIN COUNTY IN NORTHWEST ALABAMA...
  NORTHWESTERN LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
  LAWRENCE COUNTY IN NORTHWEST ALABAMA...

* UNTIL 730 PM CDT

* AT 425 PM CDT...DOPPLER RADAR INDICATED A LARGE AREA OF SHOWERS 
  AND THUNDERSTORMS PRODUCING VERY HEAVY RAIN ACROSS PORTIONS OF 
  NORTHWEST ALABAMA. RADAR ESTIMATES INDICATE THAT 2 TO LOCALLY 4 
  INCHES OF RAIN HAS ALREADY FALLEN WEST OF A LINE FROM CARTWRIGHT 
  TO MOULTON TO PHIL CAMPBELL. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 
  INCHES THROUGH EARLY THIS EVENING WILL CAUSE FLASH FLOODING.


* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  RUSSELLVILLE...RED BAY...MOULTON...TOWN CREEK...PHIL CAMPBELL...
  NORTH COURTLAND...COURTLAND...HILLSBORO...VINA...HODGES AND
  LESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS
AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 3458 8814 3457 8751 3464 8748 3465 8744
      3467 8745 3476 8741 3480 8742 3480 8736
      3475 8727 3482 8721 3500 8721 3499 8699
      3467 8711 3430 8711 3432 8817

$$

CDARDEN
251 
WGUS74 KHUN 172229
FFSHUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
529 PM CDT MON SEP 17 2012

ALC059-079-083-180030-
/O.CON.KHUN.FF.W.0040.000000T0000Z-120918T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN AL-LIMESTONE AL-LAWRENCE AL-
529 PM CDT MON SEP 17 2012

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
FRANKLIN...NORTHWESTERN LIMESTONE AND LAWRENCE COUNTIES...

AT 521 PM CDT...DOPPLER RADAR INDICATED A BROAD AREA OF SHOWERS AND 
THUNDERSTORMS PRODUCING MODERATE TO HEAVY RAINFALL ACROSS NORTHWEST 
ALABAMA. SPOTTER REPORTS INDICATE THAT 2 TO LOCALLY 4 INCHES OF 
RAINFALL HAVE ALREADY FALLEN WEST OF A LINE FROM CARTWRIGHT TO 
MOULTON TO PHIL CAMPBELL. ADDITIONAL HEAVY RAINFALL WILL CAUSE FLASH 
FLOODING THROUGH 730 PM THIS EVENING.
 
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
RUSSELLVILLE...RED BAY...MOULTON...TOWN CREEK...PHIL CAMPBELL...
NORTH COURTLAND...COURTLAND...HILLSBORO...VINA...HODGES AND
LESTER.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS
OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED
BRIDGES...DIPS... OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A
FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER FIND ANOTHER ROUTE OVER HIGHER GROUND.

&&

LAT...LON 3458 8814 3457 8751 3464 8748 3465 8744
      3467 8745 3476 8741 3480 8742 3480 8736
      3475 8727 3482 8721 3500 8721 3499 8699
      3467 8711 3430 8711 3432 8817

$$
256 
WGUS74 KHUN 180035
FFSHUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
735 PM CDT MON SEP 17 2012

ALC059-079-083-180042-
/O.EXP.KHUN.FF.W.0040.000000T0000Z-120918T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN AL-LIMESTONE AL-LAWRENCE AL-
735 PM CDT MON SEP 17 2012

...THE FLASH FLOOD WARNING FOR FRANKLIN...NORTHWESTERN LIMESTONE
AND LAWRENCE COUNTIES HAS EXPIRED...

THE HEAVY RAIN HAS ENDED...BUT ADDITIONAL LIGHT TO MODERATE RAINFALL 
WILL CONTINUE THROUGH THE OVERNIGHT HOURS. WHILE THE THREAT OF RAPID 
WATER RISES AND FLASH FLOODING HAS ENDED...THE PERSISTENT RAINFALL 
WILL ALLOW AREAL FLOODING TO CONTINUE. THEREFORE...THE LOCATIONS 
THAT HAVE SEEN THE HEAVIEST RAINFALL HAVE BEEN INCLUDED IN AN AREAL 
FLOOD WARNING UNTIL 1015 PM. THIS INCLUDES FAR NORTHWESTERN 
LIMESTONE AND LAWRENCE COUNTIES IN ADDITION TO MOST OF FRANKLIN 
COUNTY. PLEASE CONSULT THE FLOOD WARNING FOR MORE INFORMATION AND 
CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 3458 8814 3457 8751 3464 8748 3465 8744
      3467 8745 3476 8741 3480 8742 3480 8736
      3475 8727 3482 8721 3500 8721 3499 8699
      3467 8711 3430 8711 3432 8817

$$

CCC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Sep 17, 2:51 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Sep 17, 2:51 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
251 PM CDT MON SEP 17 2012

.DISCUSSION...
MOD TO OCCASIONALLY HEAVY RAINFALL CONTINUES TO GRADUALLY OVERSPREAD
THE CNTRL TN VALLEY FROM THE SW...ALONG A STATIONARY SFC BOUNDARY
EXTENDING FROM NRN AL SW INTO S CNTRL LA. THIS FRONT IS NOT XPCTED
TO DEVIATE MUCH FROM ITS PRESENT LOCATION INTO TUE...AS A STRONG
UPPER TROUGH/LOW PATTERN OUT OF SE TX BEGINS TO LIFT TOWARD THE NE.
LATEST MODEL SUITES ARE FAIRLY CONSISTENT WITH THE MOVEMENT OF THIS
SYSTEM...COUPLED WITH ITS ATTENDANT SFC LOW OVER THE NW GULF. THIS
SHOULD RESULT IN ADDITIONAL ROUNDS/WAVES OF MOD/HEAVY RAINFALL WELL
INTO TUE...BEFORE THE LEAD SHRTWV PASSES TO THE NE THEREBY HELPING
TO PUSH A COLD FRONT THROUGH THE REGION LATE TUE AFTERNOON/EVENING.
RAINFALL TOTALS AROUND 2 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS ARE
XPCTED AHEAD OF THE FRONTAL PASSAGE. THIS WILL BE IN ADDITION TO THE
1 TO 3 INCHES THAT HAS ALREADY FALLEN TODAY...MAINLY ACROSS NW AL.
AS SUCH...AN AREAL FLOOD WATCH IS IN EFFECT FOR THE ENTIRE FORECAST
AREA THROUGH 12Z/7 AM TUE. THIS WATCH MAY NEED TO BE EXTENDED INTO
THE AFTERNOON HRS TUE PENDING ADDITIONAL RAINFALL AMOUNTS.

BEHIND THE FRONTAL PASSAGE...NOTICEABLY COOLER/DRIER AIR IS XPCTED
TO FILTER INTO THE AREA FROM THE N TUE NIGHT/WED. MORNING TEMPS WED
WILL BE HEAVILY DEPENDENT ON ANY LINGERING CLOUD COVER...ALTHOUGH
CLEARING SKIES ACROSS THE MAJORITY OF THE AREA SHOULD YIELD LOWS
FROM THE UPPER 40S W TO THE LOW 50S E...OR CLOSE TO 10F BELOW
SEASONAL TRENDS. QUIET AND UNSEASONABLY COOL WX CONDITIONS ARE THEN
XPCTED INTO FRI...AS A STRONG DOME OF HIGH PRESSURE MOVES EWD ACROSS
THE TN/OH VALLEY REGIONS. HEADING INTO THE WEEKEND PERIOD...THE
LATTER HALF OF THE MODELS ARE STILL HINTING AT ANOTHER COLD FRONT
SWEEPING THROUGH THE SE REGION...WITH ADDITIONAL RAINFALL DEVELOPING
ALONG THE APPROACHING FRONT SAT. THIS LOOKS TO PROVIDE A REINFORCING
SHOT OF COOLER AND DRIER AIR INTO THE AREA BY SUN...WITH QUIET WX
THEN PREVAILING INTO THE NEW WORK WEEK.

09

&&

.AVIATION...
/ISSUED 1249 PM CDT MON SEP 17 2012/
FOR 18Z TAFS...A FEW BANDS OF MDT/HVY SHRA AND EMBEDDED TSRA CONTINUE
TO MOVE TO THE NE FROM CENTRAL MS. OTHER CONVECTION WAS FORMING ACROSS
CENTRAL AL...ALSO MOVING TO THE NE. IN THE TAFS WILL CONTINUE WITH
WIDESPREAD SHRA/TSRA...ESPECIALLY IN THE AFTERNOON/EARLY EVENING.
VIS/CIG REDUCTIONS TO IFR OR LOWER CANNOT BE RULED OUT...ALONG WITH
BRIEF GUSTY WINDS. A COLD FRONT WILL NEAR NW ALABAMA AROUND DAYBREAK
TUE AND PROGRESS ACROSS THE REGION TUE MORNING. OUTSIDE OF THE HEAVIER
SHOWER ACTIVITY...VIS/CIGS SHOULD MAINTAIN MVFR CATEGORY FOR MUCH OF
THE TAF PERIOD.

RSB

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    65  75  48  73 / 100  80  10   0
SHOALS        65  75  47  74 / 100  60  10   0
VINEMONT      65  74  49  72 / 100  90  10   0
FAYETTEVILLE  64  74  47  73 / 100  80  10   0
ALBERTVILLE   67  76  53  74 / 100  90  20   0
FORT PAYNE    67  77  51  75 / 100  90  20   0

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH TUESDAY MORNING FOR ALZ001>010-016.

TN...FLOOD WATCH THROUGH TUESDAY MORNING FOR TNZ076-096-097.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Sep 17, 1:08 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
108 PM CDT MON SEP 17 2012

ALZ001>010-016-TNZ076-096-097-181030-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
108 PM CDT MON SEP 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS WILL CONTINUE INTO THE
NIGHT. RAINFALL WILL BE HEAVY AT TIMES...AND BRIEF GUSTY WINDS
COULD OCCUR WITH STRONGER SHOWERS AND STORMS. RAINFALL AMOUNTS OF 1
TO 3 INCHES ARE LIKELY...WITH SOME LOCATIONS RECEIVING 4 TO 5 INCHES.
IF HEAVY RAIN FALLS IN A SHORT ENOUGH TIME PERIOD...BRIEF FLASH
FLOODING COULD OCCUR...ESPECIALLY IN POOR DRAINAGE LOCATIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS WILL END TUESDAY MORNING AS
A STRONG COLD FRONT MOVES ACROSS THE REGION. SOME PONDING OF WATER
WILL OCCUR ON AREAS ROADWAYS EARLY IN THE DAY...ESPECIALLY IN POOR
DRAINAGE LOCATIONS.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Sep 17, 2:57 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
257 PM CDT MON SEP 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      1 ENE FLORENCE          34.80N 87.66W
09/17/2012                   LAUDERDALE         AL   EMERGENCY MNGR

            COMMERCE STREET CLOSED DUE TO HIGH WATER.

&&

KWEBER
Local storm report, Sep 17, 3:47 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
347 PM CDT MON SEP 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 PM     FLASH FLOOD      5 SSW FLORENCE          34.73N 87.70W
09/17/2012                   COLBERT            AL   EMERGENCY MNGR

            CAVE STREET WAS CLOSED DUE TO HIGH WATER.

&&

KWEBER
Local storm report, Sep 17, 4:03 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
403 PM CDT MON SEP 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     FLASH FLOOD      3 S FLORENCE            34.76N 87.67W
09/17/2012                   COLBERT            AL   BROADCAST MEDIA

            AT LEAST 3 FEET OF WATER ESTIMATED OVER LOCATIONS NEAR
            WOODWARD AVENUE NEAR THE PIZZA HUT.

&&

KWEBER
Local storm report, Sep 17, 4:05 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
405 PM CDT MON SEP 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HEAVY RAIN       4 SW THREET             34.91N 87.88W
09/17/2012  M4.25 INCH       LAUDERDALE         AL   COCORAHS

            4.25 INCHES OF RAINFALL WAS MEASURED IN 13 HOURS.

&&

KWEBER
Local storm report, Sep 17, 4:12 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
412 PM CDT MON SEP 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     FLASH FLOOD      4 S FLORENCE            34.75N 87.67W
09/17/2012                   COLBERT            AL   EMERGENCY MNGR

            FIVE FEET OF WATER WAS COVERING PORTIONS OF THE SOUTHGATE
            MALL PARKING LOT. ONE CAR AT THIS LOCATION WAS ALMOST
            COMPLETLY SUBMERGED.

&&

KWEBER

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 10:20 AM CDTSpecial Weather StatementHUNColbert, Lauderdale70 min
Sep 17, 11:50 AM CDTFlood WatchHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more22 hr
Sep 17, 2:16 PM CDTFlash Flood Warning EmergencyHUNColbert, Lauderdale5 hr

Nearby

Flash Flood Warnings in Alabama, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.